# SDR ASAA1158909

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 7,405 hours, 2,204 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006134
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 7,408 hours, 2,200 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVE LIGHT OFF ON PREFLIGHT INSPECTION.  DETERMINED THAT THE INTERNAL PRESSURE SW OF NR 2 IDG IS DEFFECTIVE REF WDM 24 11 21.  REMOVED AND REPLACED NR 2 IDG REF MM 24 11 11.  OP CHECK GOOD.
